在线阅读 --自然科学版 2019年4期《无界域上带白噪声的非自治波动方程的动力学行为》
无界域上带白噪声的非自治波动方程的动力学行为--[在线阅读]
王苗苗, 姜永, 杨潇
河海大学 理学院, 江苏 南京 210098
起止页码: 288--297页
DOI: 10.13763/j.cnki.jhebnu.nse.2019.04.003
摘要
研究了无界域上带有可加噪声的非自治随机波动方程随机吸引子的存在性,其中非线性项具有临界增长指数.通过对变换系统解的估计,得到渐近紧的D拉回吸收集的存在性,从而得到原系统随机吸引子的存在性.

Dynamic Behavior for a Non-autonomous Wave Equation with White Noise on Unbounded Domains
WANG Miaomiao, JIANG Yong, YANG Xiao
School of Science, Hohai University, Jiangsu Nanjing 210098, China
Abstract:
In this paper,we study the existence of random attractor for stochastic non-autonomous wave equation with additive noise on unbounded domains,where the nonlinearity term satisfies the critical exponent.By estimate of solutions of transformed system,we get the existence of asymptotically compact D -pullback absorbing set,and then get the existence of random attractor of original system.

收稿日期: 2018-12-15
基金项目: 国家自然科学基金(11571092)

参考文献:
[1]ZHOU S F,YIN F Q,OUYANG Z G.Random Attractor for Damped Nonlinear Wave Equations with White Noise[J].SIAM Journal on Applied Dynamical Systems,2005,4(4):883-903.doi:10.1137/050623097
[2]FAN X M.Attractors for a Damped Stochastic Wave Equation of Sine-gordon Type with Sublinear Multiplicative Noise[J].Stochastic Analysis and Applications,2006,24(4):767-793.doi:10.1080/07362990600751860
[3]FAN X M.Random Attractors for Damped Stochastic Wave Equations with Multiplicative Noise[J].International Journal of Mathematics,2008,19(4):421-437.doi:10.1142/s0129167x08004741
[4]HAN X Y.Random Attractors for Stochastic Sine-gordon Lattice Systems with Multiplicative White Noise[J].Journal of Mathematical Analysis and Applications,2011,376(2):481-493.doi:10.1016/j.jmaa.2010.11.032
[5]ZHOU S F,ZHAO M.Fractal Dimension of Random Invariant Sets for Nonautonomous Random Dynamical Systems and Random Attractor for Stochastic Damped Wave Equation[J].Nonlinear Analysis Theory Methods and Applications,2016,133:292-318.doi:10.1016/j.na.2015.12.013
[6]LYU Y,WANG W.Limiting Dynamics for Stochastic Wave Equations[J].Journal of Differential Equations,2008,244(1):1-23.doi:10.1016/j.jde.2007.10.009
[7]WANG B X.Asymptotic Behavior of Stochastic Wave Equations with Critical Exponents onR3[J].Transactions of the American Mathematical Society,2011,363(7):3639-3663.doi:10.1090/s0002-9947-2011-05247-5
[8]YANG M H,DUAN J Q,KLOEDEN P.Asymptotic Behavior of Solutions for Random Wave Equations with Nonlinear Damping and White Noise[J].Nonlinear Analysis:Real World Applications,2011,12(1):464-478.doi:10.1016/j.nonrwa.2010.06.032
[9]FAN X M,WANG Y G.Fractal Dimension of Attractors for a Stochastic Wave Equation with Nonlinear Damping and White Noise[J].Stochastic Analysis and Applications,2007,25(2):381-396.doi:10.1080/07362990601139602
[10]CRAUEL H,FLANDOLI F.Hausdorff Dimension of Invariant Sets for Random Dynamical Systems[J].Journal of Dynamics and Differential Equations,1998,10(3):449-474.doi:10.1023/A:1022605313961
[11]JONES R,WANG B X.Asymptotic Behavior of a Class of Stochastic Nonlinear Wave Equations with Dispersive and Dissipative Terms[J].Nonlinear Analysis Real World Applications,2013,14(3):1308-1322.doi:10.1016/j.nonrwa.2012.09.019
[12]WANG B X.Random Attractors for Non-autonomous Stochastic Wave Equations with Multiplicative Noise[J].Discrete and Continuous Dynamical Systems,2014,34(1):269-303.doi:10.3934/dcds.2014.34.269
[13]WANG Z J,ZHOU S F.Random Attractor for Stochastic Non-autonomous Damped Wave Equation with Critical Exponent[J].Discrete and Continuous Dynamical Systems,2017,37(1):545-573.doi:10.3934/dcds.2017022
[14]AHMED E M,ABDELMAJID A D,XU L,et al.Random Attractors for Stochastic Reaction-diffusion Equations with Distribution Derivatives on Unbounded Domains[J].Applied Mathematics,2015(6):1790-1807.doi:10.4236/am.2015.610159
[15]LU K N,SCHMALFU B B.Invariant Manifolds for Stochastic Wave Equations[J].Journal of Differential Equations,2007,236(2):460-492.doi:10.1016/j.jde.2006.09.024
[16]WANG Z J,ZHOU S F.Random Attractors for Non-autonomous Stochastic Strongly Damped Wave Equation on Unbounded Domains[J].Applied Analysis and Computation,2015,5(3):363-387.doi:10.11948/2015031